# SDR SWIA201541514

- Difficulty date: October 9, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 18,996 hours, 12,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FRAME AT BS 349 CORRODED.  R & R FRAME IAW SRM.
